Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is it normal for my husband to bleed from his anus after taking advil for headache ?

my husband took like 3 advil for a headache friday and 2or 3 more pills later that day. and today he is bleeding when he goes to the bathroom from his anus is that normal or should i take him to the E.R.? my husband is 45 years old
Asked On : Tue, 31 May 2011
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Jose Castiio,
Advil can produse gastritis and bleeding sometime,but frank can not from anal canal.
Blooding caused by advil when coming in the stool is not red but black, called malaena.
So threre may be some pathology in anal region,it may be haemorrhoid,fistula in ano etc.
So if bleeding is more you can take him to E.R.
Go for surgical opinion and stool test for malena.
ok and bye.
Answered: Tue, 31 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor